| Model Number |
8070 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: the product has been received and is scheduled to be evaluated but evaluation has not been completed at the time of this report.Therefore, this event is reported based on the information provided by the customer.Confirmation of the customer's complaint and the root cause could not be determined.Posey beds are multi-use, serviceable items.As such, it is anticipated that the unit's may occasionally require repair, and as part of standard care the beds should be inspected prior to use.If damage is noted during these routine bed inspections, the unit should not be put into use with a patient and should be returned to posey for servicing.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Service issues are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time manufacturer reference file (b)(4).
Event or Problem Description
Product 8070 lot# 3128t270.Hospital reported that a patient fell out of the enclosure bed due to a zipper breaking.Customer states the zipper was in working condition when the bed system was delivered to the hospital.There is additional damage that was done to the netting from the patient according to the customer.
Event or Problem Description
Supplemental medwatch submitted for additional information related to a previously submitted report.
Additional Manufacturer Narrative
Additional information added to update.Canopy was received and evaluated.Evaluation of the canopy found 2 zipper sliders stuck and a zipper that does not engage correctly in a patient access area.Patient fell out of bed due to zipper not engaging.No injuries were reported.Although it cannot be confirmed, it is possible that routine wear-and-tear from repeated use contributed to the zipper damage.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Report # 2182318-2025-00019 and manufacturer reference file (b)(4).